# SDR CALA2017041000947

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 57,611 hours, 23,963 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FLT ''AP OFF'' AND ''A-THR OFF'' DISPLAYED ON UPPER ECAM SCREEN. EMERGENCY DECLARED. SUSPECTED LGCU 1 FAULT PERFORMED BITE TEST ON LGCU1 TEST OK MESSAGE CLEARED.
